zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Maximal commutators of BMO functions and singular integral operators with non-smooth kernels on spaces of homogeneous type. (English) Zbl 1170.42009
Authors’ abstract: Let $\cal X$ be a space of homogeneous type in the sense of Coifman and Weiss. In this paper, via a new Cotlar type inequality linking commutators and corresponding maximal operators, a weighted $L^p(\cal X)$ estimate with general weights and a weak type endpoint estimate with $A_1(\cal X)$ weights are established for maximal operators corresponding to commutators of BMO$(\cal X)$ functions and singular integral operators with non-smooth kernels.

42B30$H^p$-spaces (Fourier analysis)
42B35Function spaces arising in harmonic analysis
42B20Singular and oscillatory integrals, several variables
45E99Singular integral equations
47B38Operators on function spaces (general)
47G10Integral operators
Full Text: DOI
[1] Coifman, R. R.; Weiss, G.: Analyse harmonique non-commutative sur certain espaces homogènes, Lecture notes in math. 242 (1971) · Zbl 0224.43006
[2] Duong, X. T.; Mcintosh, A.: Singular integral operators with non-smooth kernels on irregular domains, Rev. mat. Iberoamericana 15, 233-265 (1999) · Zbl 0980.42007
[3] Duong, X. T.; Xiao, J.; Yan, L.: Old and new Morrey spaces with heat kernel bounds, J. Fourier anal. Appl. 13, 87-111 (2007) · Zbl 1133.42017 · doi:10.1007/s00041-006-6057-2
[4] Duong, X. T.; Yan, L.: Commutators of BMO functions and singular integral operators with non-smooth kernels, Bull. austral. Math. soc. 67, 187-200 (2003) · Zbl 1023.42010 · doi:10.1017/S0004972700033669
[5] Duong, X. T.; Yan, L.: New function spaces of BMO type, the John -- Nirenberg inequality, interpolation, and applications, Comm. pure appl. Math. 58, 1375-1420 (2005) · Zbl 1153.26305 · doi:10.1002/cpa.20080
[6] García-Cuerva, J.; De Francia, J. L. Rubio: Weighted norm inequalities and related topics, (1985)
[7] Han, Y.; Müller, D.; Yang, D.: A theory of Besov and Triebel -- Lizorkin spaces on metric measure spaces modeled on Carnot -- Carathéodory spaces, Abstr. appl. Anal. (2008) · Zbl 1193.46018 · doi:10.1155/2008/893409
[8] Hu, G.; Li, D.: A cotlar type inequality for the multilinear singular integral operators and its applications, J. math. Anal. appl. 290, 639-653 (2004) · Zbl 1045.42008 · doi:10.1016/j.jmaa.2003.10.037
[9] Hu, G.; Lin, H.; Yang, D.: Commutators of the Hardy -- Littlewood maximal operator with BMO symbols on spaces of homogeneous type, Abstr. appl. Anal. (2008) · Zbl 1214.42028 · doi:10.1155/2008/237937
[10] G. Hu, D. Yang, Weighted estimates for singular integral operators with non-smooth kernels and applications, J. Aust. Math. Soc., in press · Zbl 1171.42004 · doi:10.1017/S1446788708000657
[11] Macías, R. A.; Segovia, C.: Lipschitz functions on spaces of homogeneous type, Adv. math. 33, 257-270 (1979) · Zbl 0431.46018 · doi:10.1016/0001-8708(79)90012-4
[12] Martell, J. M.: Sharp maximal functions associated with approximations of the identity in spaces of homogeneous type and applications, Studia math. 161, 113-145 (2004) · Zbl 1044.42019 · doi:10.4064/sm161-2-2 · http://journals.impan.gov.pl/sm/Inf/161-2-2.html
[13] Pradolini, G.; Salinas, O.: Commutators of singular integrals on spaces of homogeneous type, Czechoslovak math. J. 57, No. 132, 75-93 (2007) · Zbl 1174.42322 · doi:10.1007/s10587-007-0045-9
[14] Strömberg, J. O.; Torchinsky, A.: Weighted Hardy spaces, Lecture notes in math. 1381 (1989) · Zbl 0676.42021